MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK PICC PLUS SLIDING POST, CRESCENT PAD, INCLUDES SKIN PREP; DEVICE, INTRAVASCULAR CATHETER SECUREMENT

BARD ACCESS SYSTEMS STATLOCK PICC PLUS SLIDING POST, CRESCENT PAD, INCLUDES SKIN PREP; DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of jubrf055 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported the adhesion site on the statlock was not sticky.No other information was provided.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint that the adhesive substrate was not sticky was inconclusive due to the sample condition.One picc statlock stabilization device was returned for investigation.The returned statlock revealed that the paper backing had been removed from the adhesive substrate and reapplied to the adhesive.After removing the paper backing, the surface of the adhesive substrate was observed to be dull with small areas of a glossy surface.The returned device was compared to an unused statlock device.The unused device exhibited a glossy adhesive surface and increased tack.It appeared that the returned device had been previously applied to a surface before it was returned for investigation.Since the returned device exhibited evidence of use, the original condition of the adhesive substrate was unknown.Whether the skin was properly prepped, which would affect the retention properties of the adhesive substrate, was unknown.A lot history review (lhr) of jubrf055 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description

Brand Name
STATLOCK PICC PLUS SLIDING POST, CRESCENT PAD, INCLUDES SKIN PREP
Common Device Name
DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7187670
Report Number3006260740-2017-02423
Device Sequence Number1952101
Product Code KMK
UDI-Device Identifier00801741083365
UDI-Public(01)00801741083365
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberVPPCSP
Device Lot NumberJUBRF055
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2018
Event Location Hospital
Initial Date Received by Manufacturer 01/09/2018
Supplement Date Received by Manufacturer01/31/2018
Initial Report FDA Received Date01/12/2018
Supplement Report FDA Received Date03/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1